RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2018, том 23, выпуск 4, страницы 471–479 (Mi rcd334)  

Exact Solutions and Integrability of the Duffing–Van der Pol Equation

Nikolay A. Kudryashov

Department of Applied Mathematics, National Research Nuclear University MEPhI, Kashirskoe sh. 31, Moscow, 115409 Russia

Аннотация: The force-free Duffing–Van der Pol oscillator is considered. The truncated expansions for finding the solutions are used to look for exact solutions of this nonlinear ordinary differential equation. Conditions on parameter values of the equation are found to have the linearization of the Duffing–Van der Pol equation. The Painlevé test for this equation is used to study the integrability of the model. Exact solutions of this differential equation are found. In the special case the approach is simplified to demonstrate that some well-known methods can be used for finding exact solutions of nonlinear differential equations. The first integral of the Duffing–Van der Pol equation is found and the general solution of the equation is given in the special case for parameters of the equation. We also demonstrate the efficiency of the method for finding the first integral and the general solution for one of nonlinear second-order ordinary differential equations.

Ключевые слова: Duffing–Van der Pol oscillator, Painlevé test, exact solution, truncated expansion, singular manifold, general solution

Финансовая поддержка Номер гранта
Российский научный фонд 18-11-00209
This research was supported by Russian Science Foundation Grant No. 18-11-00209 "Development of methods for investigation of nonlinear mathematical models".


DOI: https://doi.org/10.1134/S156035471804007X

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M25
Поступила в редакцию: 01.05.2018
Принята в печать:04.06.2018
Язык публикации: английский

Образец цитирования: Nikolay A. Kudryashov, “Exact Solutions and Integrability of the Duffing–Van der Pol Equation”, Regul. Chaotic Dyn., 23:4 (2018), 471–479

Цитирование в формате AMSBIB
\RBibitem{Kud18}
\by Nikolay A. Kudryashov
\paper Exact Solutions and Integrability of the Duffing–Van der Pol Equation
\jour Regul. Chaotic Dyn.
\yr 2018
\vol 23
\issue 4
\pages 471--479
\mathnet{http://mi.mathnet.ru/rcd334}
\crossref{https://doi.org/10.1134/S156035471804007X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3836282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000440806900007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85051065239}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd334
  • http://mi.mathnet.ru/rus/rcd/v23/i4/p471

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:75
    Литература:13
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019